# SDR ASAA2017052320873

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 27,858 hours, 8,317 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  PERFORMED T/C 7873000 AND FOUND FAULT CODE 77-20862 IN THE FAULT HISTORY OF THE NR 2 ENGINE.  ACCOMPLISHED EGT INDICATION SYSTEM TROUBLESHOOTING AND CONNECTOR CLEANING IAW AMM 77-21-00-140-801.  PERFORMED T49.5 AND EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00, AND FOUND T49.5 S3 PROBE RESISTANCE OUT OF LIMITS. REMOVED AND REPLACED T49.5 S3 PROBE IAW AMM 77-21-01/401. OPERATIONAL CHECK, RESISTANCE VALUES, AND TEMPERATURE VALUES SATISFACTORY.
